| Catalog Number |
8065990794 |
| Medical Device Problem Codes |
Contamination (1120); Product Quality Problem (1506)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that the system was ready to capture the infrared image the diagnostic device image appeared different than expected.Additionally, it was reported that meibomian debris was present in the right eye postoperatively refractive surgery.There are two related reports for this patient.This report addresses the patient (b)(6), right eye and another manufacturer report will be filed for the fellow eye.
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6., and h.11.A review of the device history record traceable to the reported serial number indicates that the product was processed and released according to the product¿s acceptance criteria.A review of the technical service onsite history showed no abnormalities that could have contributed to this event.The device was successfully verified prior the day of event.Most recent onsite visit from field service engineer.Field service engineer performed and signed service installation record.System meets specification as per service installation record.The root cause of the reported issue could not be determined, as no device related problem or malfunction could be detected.The manufacturer internal reference number is: (b)(4).